# SDR USAA2014063000035

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lock Nut
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUT WAS FOUND LOOSE WITH A MIGRATED BUSHING.  ACCOMPLISHED A RE-TORQUE OF THE LOCKNUT & INSTALLED THE PROPER SAFETIES.
